MAUDE Adverse Event Report: CAREFUSION, INC THORA/PARA TRAY, 5 FR; THORACENTESIS TRAY

CAREFUSION, INC THORA/PARA TRAY, 5 FR; THORACENTESIS TRAY
Catalog Number TPT1005
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the catheter would not advance off the needle with out much force by the md.When he tried to loosen it the plastic catheter slid off and then when it moved back the catheter tore on the needle.There were no reported patient injuries, delays in treatment, or the need for any medical intervention, including diagnostics or procedures.The defective kit was discarded, and the procedure was successfully completed using a new kit.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device has not been returned.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number for the device was provided, and a device history record was performed.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.H10: investigation summary: two photo samples were provided to our quality team for investigation.The photos are of the tray packaging.Unable to confirm the reported failure based on the provided photos.H10: b5(describe event or problem), g4 (date received by manufacturer), g7 type or report - follow up# 1), h2 (correction and additional information).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
THORA/PARA TRAY, 5 FR
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key22071967
Report Number1625685-2025-00047
Device Sequence Number15827800
Product Code PXI
UDI-Device Identifier10885403220852
UDI-Public(01)10885403220852(11)250206(17)270131(10)0001608365
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTPT1005
Device Lot Number0001608365
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown